# SDR MASA2015120212587

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 26,089 hours, 21,944 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Access Panel
- Condition: Missing
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT VERTICAL ACCESS PANEL MISSING, INSTALLED PANEL.
